Current View
Authors:
Илиев, Илия Георгиев; Лишков, Славчо Димитров; Момчеджиков, Михаил Благоев (рец.); Iliev, Iliya Georgiev; Lishkov, Slavcho Dimitrov
 
Title:
Шумоустойчивост на асинхронни системи с директно разширение на спектъра с троични последователности
 
Other Titles:
Noise immunity of asynchronous direct spred spectrum systems with ternary sequences; Информатика, Комуникации / Informatics and Communications
 
Date of Issue:
2004
 
Is Part of:
Годишник на ТУ - София, 53, 2004, с. 159-167
 
Publisher:
Технически университет - София
 
Identifiers:
0374-342X [issn]
 
Type:
Article
 
Language:
bul
 
Subject:
звук – изследвания; шум – измерване и контрол
 
Abstract:
The paper proposes utilizing ternary pseudorandom sequences with perfect correlation properties in asynchronous direct spread spectrum systems. Closed form formulas are derived for the error probability in a function of the number of active users and the SNR in a channel with an additive white Gaussian noise (AWON). The results show, that the noise immunity of asynchronous system with ternary sequences is the same as for a system with binary sequences. Despite the ideal periodic autocorrelation functions, the noise immunity of the system does not improve. On the other hand, the perfect periodic autocorrelation function gives an opportunity for decreasing the impact between the multipath components of the received signal in the RAKE receiver.
 
Description:
Илиев, Илия Георгиев и др. Шумоустойчивост на асинхронни системи с директно разширение на спектъра с троични последователности / Илия Илиев, Славчо Лишков; Рец. Михаил Момчеджиков. (Информатика, Комуникации). // Том 53, 2004, с. 159-167 : със сх., формули. Рез. на бълг. и англ. ез.; С библиогр.